# SDR ASAA2014040407445

- Difficulty date: April 4, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 68,119 hours, 39,147 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Control Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTICED TOXIC ELECTRICAL BURNING ODOR ON CAPTAINS SIDE OF COCKPIT. ACFT GROUNDED.  INSPECT P18 PANEL FOUND T BLOCK 214G WITH DAMAGED WIRE TERMINAL. REMOVED 3 EA WIRES AT TERMINAL 5. WIRE NR`S W276-038, W018-306-10, W018-890-14 REF WIRE DIAGRAM 24-52-21. R & R TERMINAL BLOCK T214G SWDM 24-52-21, PG 1, T-BLOCK LUG 5 IAW SWPM 20-30-11.
